American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42A56) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Ronald R. Coifman and Guido Weiss. Extensions of Hardy spaces and their use in analysis. Bull. Amer. Math. Soc. 83 (1977) 569-645. MR 0447954.
Abstract, references, and article information   
View Article: PDF

[2] William F. Trench. Proof of a conjecture of Askey on orthogonal expansions with positive coefficients. Bull. Amer. Math. Soc. 81 (1975) 954-956. MR 0374798.
Abstract, references, and article information   
View Article: PDF

[3] C. M. Newman. An extension of Khintchine's inequality. Bull. Amer. Math. Soc. 81 (1975) 913-915. MR 0375458.
Abstract, references, and article information   
View Article: PDF

[4] William C. Connett and Alan L. Schwartz. Unifying multiplier theorems of Hörmander, Marcinkiewicz, and Michlin type. Bull. Amer. Math. Soc. 81 (1975) Part 1:570-572. MR 0387936.
Abstract, references, and article information   
View Article: PDF

[5] Wo-Sang Young. On rearrangements of Walsh-Fourier series and Hardy-Littlewood type maximal inequalities. Bull. Amer. Math. Soc. 80 (1974) 490-494. MR 0333571.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1